# SDR HEEA0015250

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110005400
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO YEAR INSPECTION.  PERFORMED PRELIMINARY INSPECTION AND FOUND LOW BATTERY VOLTAGE AND ALSO FOUND CLR AND DIRECT TO BUTTONS BECOMING UNREADABLE.
